# SDR IPXA2018091233822

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,104 hours, 11,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THRU FL300 ENTRY DOOR SLIDE WARNING LIGHT AND BUZZER ACTIVATION. PRESSURIZATION AND DOOR INDICATIONS NORMAL. ACPD TEST REF WARNING HORN 52-73-12 AND TEST SWITCH 52-7314 GROUND CHECKS OK.
